# SDR DL764050272

- Difficulty date: May 15, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 10,811 hours, 3,945 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE AND DESCENT HAD RUBBER SMELL IN COCKPIT.  UNABLE TO DUPLICATE.
